# SDR 98FDEA00094

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156FE
- Make and model: Boeing 727-25
- Aircraft serial: 18289
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65189154
- Condition: Corroded
- Location: Bs 294-328
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 0400 006 WHILE WORKING NR0259, FOUND CORROSION ON FLOOR WEB BS 294-328, RBL 15-30, WL 168.  FOUND CORROSION ON FLOOR WEB BS 294-328, RBL 15-30, WL 168 TO BE OUT OF LIMITS IAW FED-EX SRM 53-10-1.  FABRICATED NEW WEB BS 294 TO 350, RBL 15-30, WL 168 IAW FED-EX DRAWING 65-18915.  WEB WILL BE INSTALLED ON CUSTOMER CARD NR0401.
